# SDR SWAA097701

- Difficulty date: December 11, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 15,174 hours, 8,899 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Schrader Valve
- Part number: MS288892
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GO-AROUND NOSE LANDING GEAR RED LIGHT REMAINED WITH GEAR HANDLE UP.  NOSE GEAR FREE FELL TO GREEN INDICATION (RED LIGHT STILL ON) WITH GEAR HANDLE OFF RECYCLED GEAR DOWN-UP-OFF TO SAME INDICATION.  LANDED WITH 3 GREEN, NO RED.  REMOVED AND REPLACED SCHRADER VALVE PER MM.
